Journals / Journal of New Theory / 2022 / Cilt: - Sayı: 40

Factorable Surfaces in Pseudo-Galilean Space with Prescribed Mean and Gaussian Curvatures

Pages
1–11
Publication Date
2022-11-06
DOI
—
🏛️Bibliographic metadata and full text access for this article are provided via DergiPark.
DergiPark Record ↗
✨

AI Summary & Key Takeaways

AI Insight
⚡ TL;DR(Too Long; Didn't Read)

We then classify these surfaces when the mean and Gaussian curvatures are functions of one variable.

📌 3 Key Takeaways

🎯
Objective & Hypothesis:We study the so-called factorable surfaces in the pseudo-Galilean space, the graphs of the product of two functions of one variable.
📊
Key Findings & Data:We study the so-called factorable surfaces in the pseudo-Galilean space, the graphs of the product of two functions of one variable.
💡
Conclusion & Impact:We then classify these surfaces when the mean and Gaussian curvatures are functions of one variable.
🔬Design:Research Article
📍Scope:Comprehensive Sample
⚙️Variables:Pseudo-Galilean space · factorable surface · Gaussian curvature

Abstract

We study the so-called factorable surfaces in the pseudo-Galilean space, the graphs of the product of two functions of one variable. We then classify these surfaces when the mean and Gaussian curvatures are functions of one variable.

🔖

Cite This Article

SEPET, S. A., BOZOK, H. G., AYDIN, M. E. (2022). Factorable Surfaces in Pseudo-Galilean Space with Prescribed Mean and Gaussian Curvatures. Journal of New Theory, Cilt: - Sayı: 40, 1–11. https://ajindex.com/articles/652517

📄 Full Text PDF Viewer

📄

PDF görüntüleyici hazırlanıyor...

References (16)

  1. O. Giering, Vorlesungen über höhere Geometrie, Friedr Vieweg & Sohn, Braunschweig, Germany, 1982.
  2. B. Divjak and Z. Milin-Sipus, Special Curves on Ruled Surfaces in Galilean and Pseudo-Galilean Spaces, Acta Mathematica Hungarica 98 (1) (2003) 203-215. E. M_olnar, The Projective Interpretation of the Eight 3-Dimensional Homogeneous Geometries, Beitrage zur Algebra und Geometrie 38 (2) (1997) 261-288.
  3. A. Onishchick and R. Sulanke, Projective and Cayley-Klein Geometries, Springer, 2006.
  4. I. M. Yaglom, A Simple Non-Euclidean Geometry and Its Physical Basis, Springer-Verlag, New York, 1979.
  5. B. Y. Chen, G. E. Vîlcu, Geometric Classifications of Homogeneous Production Functions, Applied Mathematics and Computation 225 (2013) 345-351.
  6. B. Y. Chen, A Note on Homogeneous Production Models, Kragujevac Journal of Mathematics 36 (1) (2012) 41-43.
  7. B. Y. Chen, Solutions to Homogeneous Monge-Ampère Equations of Homothetic Functions and Their Applications to Production Models in Economics, Journal of Mathematical Analysis and Applications 411 (2014) 223-229.
  8. M. J. P. Cullen, R.J. Douglas, Applications of the Monge-Ampère equation and Monge transport problem to meterology and oceanography, In: L. A. Ca_arelli, M. Milman (eds.), NSF-CBMS Conference on the Monge Amp`ere Equation, Applications to Geometry and Optimization, July 9-13, Florida Atlantic University, 1997, pp. 33-54.
  9. D. Gilbarg, N. S. Trudinger, Elliptic Partial Di_erential Equations of Second Order, Berlin, Springer-Verlag, 1983.
  10. V. Ushakov, The Explicit General Solution of Trivial Monge-Amp_ere Equation, Commentarii Mathematici Helvetici 75 (2000) 125-133.
  11. M. E. Aydın, M. Alyamac Külahcı, A.O. Öğrenmis, Constant Curvature Translation Surfaces in Galilean 3-Space, International Electronic Journal of Geometry 12 (1) (2019) 9-19.
  12. A. Kelleci, Translation-Factorable Surfaces with Vanishing Curvatures in Galilean 3-Spaces, International Journal of Maps in Mathematics 4 (1) (2021) 14-26.
  13. Z. Milin-Sipus, B. Divjak, Translation Surface in the Galilean Space, Glasnik Matematicki 46 (66) (2011) 455-469.
  14. Z. Milin-Sipus, On a Certain Class of Translation Surfaces in a Pseudo-Galilean Space, International Mathematical Forum 6 (23) (2011) 1113-1125.
  15. D. W. Yoon, Some Classification of Translation Surfaces in Galilean 3-Space, International Journal of Mathematical Analysis 6 (28) (2012) 1355-1361.
  16. M.E. Aydın, S. Aykurt Sepet, H. Gün Bozok, Translation Surfaces in Pseudo-Galilean Space with Prescribed Mean and Gaussian Curvatures, Ho